# SDR CA080911004

- Difficulty date: September 8, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,340 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Barrel Nut
- Part number: 5322012165
- Condition: Corroded
- Location: Nlg
- Component: Nlg, Pilats, 532001203
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NLG OLEO WAS STICKING AND NOT EXTENDING WHEN GEAR UP WAS SELECTED. WITH THE TIRE FALLING SHORT OF THE BACK OF THE WHEEL WELL IT MAKE CONTACT WITH THE NOSE GEAR DOOR RODS. BOTH LT AND RT RODS BUSTED OFF LEAVING THE DOORS FLOATING. THE NOSE WHEEL BEING SHORT CONTACTED AND RUBBED THE GEAR UP BUMPER AND LIGHTLY TOUCHED THE RT GEARDOOR LEAVING A BLACK RUBBER MARK. UPON INSP, IT WAS FOUND THAT THE BARREL NUT STARTED TO CORRODE INTERNALLY UNDER THE PHENOLIC BUSHING FORCING THE PHENOLIC BUSHING AGAINST THE OLEO. BARREL NUT AND SEALS REPLACED.
